Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. Lobachevski
Title: Geometrical Researches on the Theory of Parallels
Additional book information: Translated from the original by G. B. Halsted. New edition. Chicago and London, Open Court, 1914. 8vo. 50 pages. Cloth, price $1.25.

Review Information:

Reviewer: R. C. Archibald
Journal: Bull. Amer. Math. Soc. 24 (1918), 437-442
DOI: https://doi.org/10.1090/S0002-9904-1918-03114-5